# SDR AALA202202250053

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 61,611 hours, 35,977 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVER WING EMERGENCY ROW EXIT COVER IS DAMAGED AND CAUSING A DOOR OPEN MESSAGE ON THE DOOR ECAM PAGE. MAINTENANCE INSPECTED THE EXIT COVER AND NO DAMAGE WAS NOTED. ADJUSTED PROXIMITY SWITCH TARGET BRACKET ON THE OVER WING EXIT COVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TSM 52-21-00-810-806A AND AMM 52-71-13-400-001-A
